# SDR TRAX200600401

- Difficulty date: June 20, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 6,998 hours, 6,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 100-1 ANGLE CRACK AT FS260 RBL 11 UNDER FLOOR BEAM.
